Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 105, NWS Milwaukee, WI

July 11, 2011Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 6:42 AM CDT for Dane County, Wisconsin. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 6:42 AM CDT (11:42 UTC)
Expired
Jul 11, 2011, 7:45 AM CDT
In force
63 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:30 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3733 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3733 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
3.4
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WUUS53 KMKX 111142
SVRMKX
WIC025-111245-
/O.NEW.KMKX.SV.W.0105.110711T1142Z-110711T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 AM CDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 745 AM CDT

* AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLANCHARDVILLE TO ARGYLE...AND MOVING EAST AT 45
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  VERONA...FITCHBURG...OREGON...MONONA...MCFARLAND...STOUGHTON...
  BELLEVILLE...COTTAGE GROVE...DEERFIELD...MOUNT VERNON...PAOLI...
  UTICA AND ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS EASTERN IOWA AND EXTREME SOUTHWEST WISCONSIN. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4286 8953 4286 8984 4296 8983 4311 8907
      4297 8901 4288 8902 4285 8953
TIME...MOT...LOC 1142Z 252DEG 41KT 4286 8987 4272 8982
WIND...HAIL 70MPH <.75IN

$$
COLLAR
4 follow-up statements
003 
WWUS53 KMKX 111154
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 AM CDT MON JUL 11 2011

WIC025-111245-
/O.CON.KMKX.SV.W.0105.000000T0000Z-110711T1245Z/
DANE WI-
654 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DANE
COUNTY UNTIL 745 AM CDT...

AT 650 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BLUE MOUND STATE PARK TO NEW
GLARUS...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  VERONA...OREGON...FITCHBURG...STOUGHTON...MONONA...MCFARLAND...
  BELLEVILLE...DEERFIELD...MOUNT VERNON...PAOLI...UTICA...ALBION AND
  ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF 
70 MILES PER HOUR...DEADLY LIGHTNING...AND BRIEF VERY HEAVY RAIN. 
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS.  
 
&&

LAT...LON 4286 8953 4286 8984 4296 8983 4311 8907
      4297 8901 4288 8902 4285 8953
TIME...MOT...LOC 1154Z 252DEG 41KT 4297 8976 4284 8967
WIND...HAIL 70MPH <.75IN

$$


DAVIS
481 
WWUS53 KMKX 111212
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
712 AM CDT MON JUL 11 2011

WIC025-111245-
/O.CON.KMKX.SV.W.0105.000000T0000Z-110711T1245Z/
DANE WI-
712 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DANE
COUNTY UNTIL 745 AM CDT...

AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VERONA TO BELLEVILLE...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MONONA AROUND 720 AM CDT.
  STOUGHTON AND MCFARLAND AROUND 725 AM CDT.
  DEERFIELD AROUND 735 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE UTICA...
ALBION AND ROCKDALE.

LAFAYETTE COUNTY REPORTED WIDESPREAD TREE AND POWER LINE DAMAGE 
ACROSS THE ENTIRE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF 
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS.  

&&

LAT...LON 4286 8953 4286 8984 4296 8983 4311 8907
      4297 8901 4288 8902 4285 8953
TIME...MOT...LOC 1212Z 252DEG 41KT 4303 8949 4290 8940
WIND...HAIL 70MPH <.75IN

$$

DAVIS
914 
WWUS53 KMKX 111219
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
719 AM CDT MON JUL 11 2011

WIC025-111245-
/O.CON.KMKX.SV.W.0105.000000T0000Z-110711T1245Z/
DANE WI-
719 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DANE
COUNTY UNTIL 745 AM CDT...

AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FITCHBURG TO OREGON...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MONONA AND MCFARLAND AROUND 725 AM CDT.
  DEERFIELD AROUND 740 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE UTICA...
ALBION AND ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4290 8964 4297 8972 4311 8907 4297 8901
      4288 8902 4285 8952
TIME...MOT...LOC 1219Z 252DEG 41KT 4303 8942 4293 8928
WIND...HAIL 70MPH <.75IN

$$

DAVIS
691 
WWUS53 KMKX 111241
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
741 AM CDT MON JUL 11 2011

WIC025-111245-
/O.CON.KMKX.SV.W.0105.000000T0000Z-110711T1245Z/
DANE WI-
741 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DANE COUNTY UNTIL 745 AM CDT...

AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COTTAGE GROVE TO CAMBRIDGE...MOVING EAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4294 8940 4302 8946 4311 8907 4297 8901
      4288 8902 4288 8933
TIME...MOT...LOC 1240Z 252DEG 41KT 4310 8911 4300 8897
WIND...HAIL 70MPH <.75IN

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 11, 4:06 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CDT MON JUL 11 2011

UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS

.TODAY...FORECAST CONFIDENCE...HIGH

ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING
SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST.
FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING
TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP
AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY.

OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF
EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA
EARLY THIS MORNING.  SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS
INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG.

WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING
IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL
COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW
BECOMING MORE NORTHWEST AT 850 MB.

.TONIGHT...FORECAST CONFIDENCE...HIGH

HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO
PARTLY CLOUDY SKIES.

.TUESDAY...FORECAST CONFIDENCE...MEDIUM

A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA
TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF
FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD
THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH
SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH
PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING.

.WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED
NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A
VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN
ALONG WITH A COOLER AND DRIER AIRMASS.

.THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY
AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF
THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT
WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE
LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN
FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF
POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT
GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD.

PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH
THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE
EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE
WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY
SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT
OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING
THROUGH THIS PERIOD.

&&

.AVIATION...

THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING.  FIRST BATCH OF
STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH
COULD CLIP KMSN SHORTLY.

NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT
KMKE.  THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT
BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT
MOVES THROUGH THIS MORNING.

BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR
CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TUESDAY THROUGH SUNDAY...DDV/07
TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 11, 6:07 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 AM CDT MON JUL 11 2011

WIZ046-047-051-052-056>060-062>072-121115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
607 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR THUNDERSTORMS ACROSS SOUTHERN WISCONSIN
TODAY...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH
MID MORNING. THE PRIMARY THREAT IS DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT
LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM
THURSDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST THIS MORNING.

LMZ643>646-121115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
607 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING...SOME OF WHICH MAY BE
SEVERE WITH DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT
LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM
THURSDAY THROUGH THE WEEKEND.

DDV

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 11, 3:08 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CDT MON JUL 11 2011

WIZ046-056-057-110900-
COLUMBIA-MARQUETTE-SAUK-
308 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY AND THE WISCONSIN
DELLS AREA OF COLUMBIA COUNTY...

AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
REEDSBURG TO 32 MILES WEST OF REEDSBURG...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  REEDSBURG BY 330 AM CDT...
  WISCONSIN DELLS AND LAKE DELTON BY 340 AM CDT...
  WISCONSIN DELLS AIRPORT BY 345 AM CDT...
  WEST BARABOO BY 350 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

CRAVEN
Special weather statement, Jul 11, 3:41 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT MON JUL 11 2011

WIZ046-047-056>058-110945-
COLUMBIA-DODGE-GREEN LAKE-MARQUETTE-SAUK-
341 AM CDT MON JUL 11 2011

...LINE OF STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN
LAKE...EASTERN SAUK...AND COLUMBIA COUNTIES...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES WEST OF
BERLIN TO 9 MILES SOUTHWEST OF BARABOO...MOVING EAST AT 50 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  PORTAGE AND MONTELLO BY 355 AM CDT...
  I90/94 WI RIVER BRIDGE AND LODI BY 400 AM CDT...
  PRINCETON AND POYNETTE BY 405 AM CDT...
  BERLIN BY 410 AM CDT...
  RIO AND MARKESAN BY 415 AM CDT...
  FALL RIVER BY 430 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. A COUPLE OF TREES MAY ALSO GO DOWN.  STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

CRAVEN
Local storm report, Jul 11, 4:11 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND GST     BERLIN                  43.97N 88.95W
07/11/2011  M63 MPH          GREEN LAKE         WI   EMERGENCY MNGR

&&

CRAVEN
Special weather statement, Jul 11, 4:53 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 AM CDT MON JUL 11 2011

WIZ051-052-058>060-111100-
DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON-
453 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WISCONSIN...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
PLYMOUTH TO 7 MILES WEST OF KEWASKUM TO 19 MILES WEST OF HARTFORD...
MOVING EAST AT 65 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  PLYMOUTH AND SHEBOYGAN AIRPORT BY 500 AM CDT...
  WEST BEND AND SLINGER BY 505 AM CDT...
  WEST BEND AIRPORT AND SHEBOYGAN BY 510 AM CDT...
  KOHLER ANDRAE STATE PARK AND OOSTBURG BY 515 AM CDT...
  HARRINGTON BEACH STATE PARK AND SAUKVILLE BY 520 AM CDT...
  MEQUON AND PORT WASHINGTON BY 525 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

COLLAR
Local storm report, Jul 11, 6:28 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     MARINE TSTM WIND 17 E PORT WASHINGTON    43.38N 87.53W
07/11/2011  U60 MPH          LMZ669             WI   SHIP

&&

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:10 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Washington50 min
Jul 11, 4:20 AM CDTSpecial Marine WarningMKX115 min
Jul 11, 5:13 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan, Washington, Waukesha24 min
Jul 11, 5:39 AM CDTSevere Thunderstorm WarningMKXLafayette51 min
Jul 11, 5:59 AM CDTSevere Thunderstorm WarningMKXIowa46 min
Jul 11, 6:22 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette53 min
Jul 11, 6:49 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock, Walworth56 min
Jul 11, 7:21 AM CDTSpecial Marine WarningMKX114 min
Jul 11, 7:36 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Kenosha, Milwaukee, Racine, Walworth and 1 more54 min
Jul 11, 8:25 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.